# SDR ASAA2016082717813

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 9,864 hours, 3,204 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 21307E
- Condition: Failed
- Location: Window Heat
- Part time: 9,855 hours, 3,198 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT POWER, RIGHT FRONT CIRCUIT BREAKER TRIPPED DURING PREFLIGHT INSPECTION.  ACFT GROUNDED.  ACCOMPLISHED CIRCUIT BREAKER P6-12 C394 INSPECTION, NO DAMAGE NOTED, RESET THE CIRCUIT BREAKER IAW AMM 20-60-06-860-801. WHCU M323 NO EXISTING FAULTS, FAULT HISTORY LOGGED "P5-9 CONTROL POWER". CLEARED FAULT, RESET WHCU BITE, IAW FIM 30-41/801. WHCU SYSTEM TEST NORMAL, IAW AMM 30-41-11-710-801. OPERATED WINDOW HEAT 30 MINUTES, NO FAULTS. REPLACED WHCU M323,  OPS TEST GOOD, IAW AMM 30-41-11-000-801, AND 30-41-11-400-801.
